# SDR USAA2011090900034

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,207 hours, 30,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - (REF LPG 7528286) L1 DOOR IS HARD TO ARM NO INDICATION ON ECAM.  RE-ADJUSTED GIRT BAR FITTING CHECKED DOOR IS GOOD OPS CHECKED GOOD IAW A320 AMM 52-11-11-400-003.
